# SDR I5PA2024010888803

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 80,334 hours, 25,610 cycles
- Engine: Pwa PW2037
- Engine time: 82,443 hours, 27,198 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5007436C
- Part serial: 1438
- Condition: Faulty
- Location: Lt Eng Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT: MGE305. ESI - LH ENG HUNG START. OBSERVED LOW OIL PRESSURE DURING START SEQUENCE. REPLACED LH ENG LUBE AND SCAVENGE OIL PUMP PER AMM 79-21-04/401.
